# SDR MASA2009020100051

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,732 hours, 16,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7286 IAD-ROC.  PAX DOOR DIFFICULT TO CLOSE.  MX CALLED OUT AND CYCLED DOOR 3 TIMES,  OPS NORMAL EACH TIME.
